# SDR QXEA200700508

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 21,672 hours, 31,369 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2170, NR 2 TANK AUX PUMP LIGHT OUT.  MAINTENANCE RELAMPED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
